`a`
Related Articles
1

Traveling waves for degenerate diffusive equations on networks

Networks and Heterogeneous Media  Volume 12, Issue 3, Pages : 339 - 370, 2017

Andrea Corli - (email), Lorenzo di Ruvo - (email), Luisa Malaguti - (email), Massimiliano D. Rosini - (email)

 Abstract       References       Full Text      Related Articles

2

Approximate controllability of semilinear non-autonomous evolution systems with state-dependent delay

Evolution Equations and Control Theory  Volume 6, Issue 4, Pages : 517 - 534, 2017

Xianlong Fu - (email)

 Abstract       References       Full Text      Related Articles

3

Approximate controllability of Sobolev type fractional evolution systems with nonlocal conditions

Evolution Equations and Control Theory  Volume 6, Issue 3, Pages : 471 - 486, 2017

Jinrong Wang - (email), Michal Fečkan - (email), Yong Zhou - (email)

 Abstract       References       Full Text      Related Articles

4

A Harnack type inequality and a maximum principle for an elliptic-parabolic and forward-backward parabolic De Giorgi class

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 4, Pages : 853 - 866, 2017

Fabio Paronetto - (email)

 Abstract       References       Full Text      Related Articles

5

Approximate controllability of discrete semilinear systems and applications

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 1803 - 1812, 2016

Hugo Leiva - (email), Jahnett Uzcategui - (email)

 Abstract       References       Full Text      Related Articles

6

Neumann problem for non-divergence elliptic and parabolic equations with BMO$_x$ coefficients in weighted Sobolev spaces

Discrete and Continuous Dynamical Systems  Volume 36, Issue 9, Pages : 4895 - 4914, 2016

Doyoon Kim - (email), Hongjie Dong - (email), Hong Zhang - (email)

 Abstract       References       Full Text      Related Articles

7

Approximate controllability of abstract nonsimple thermoelastic problem

Evolution Equations and Control Theory  Volume 4, Issue 4, Pages : 373 - 389, 2015

Moncef Aouadi - (email), Taoufik Moulahi - (email)

 Abstract       References       Full Text      Related Articles

8

Basic estimates for solutions of a class of nonlocal elliptic and parabolic equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 12, Pages : 6031 - 6068, 2015

Tommaso Leonori - (email), Ireneo Peral - (email), Ana Primo - (email), Fernando Soria - (email)

 Abstract       References       Full Text      Related Articles

9

Uniform convergence of the POD method and applications to optimal control

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4477 - 4501, 2015

Karl Kunisch - (email), Markus Müller - (email)

 Abstract       References       Full Text      Related Articles

10

A posteriori error estimates for time-dependent reaction-diffusion problems based on the Payne--Weinberger inequality

Discrete and Continuous Dynamical Systems  Volume 35, Issue 6, Pages : 2659 - 2677, 2014

Svetlana Matculevich - (email), Pekka Neittaanmäki - (email), Sergey Repin - (email)

 Abstract       References       Full Text      Related Articles

11

Strong positivity of continuous supersolutions to parabolic equations with rough boundary data

Discrete and Continuous Dynamical Systems  Volume 35, Issue 4, Pages : 1521 - 1530, 2014

Dung Le - (email)

 Abstract       References       Full Text      Related Articles

12

Recovery of time dependent volatility coefficient by linearization

Evolution Equations and Control Theory  Volume 3, Issue 1, Pages : 119 - 134, 2014

Victor Isakov - (email)

 Abstract       References       Full Text      Related Articles

13

The approximate controllability of a model for mutant selection

Evolution Equations and Control Theory  Volume 2, Issue 4, Pages : 741 - 747, 2013

Hans Weinberger - (email)

 Abstract       References       Full Text      Related Articles

14

Carleman Estimates and null controllability of coupled degenerate systems

Evolution Equations and Control Theory  Volume 2, Issue 3, Pages : 441 - 459, 2013

El Mustapha Ait Ben Hassi - (email), Farid Ammar khodja - (email), Abdelkarim Hajjaj - (email), Lahcen Maniar - (email)

 Abstract       References       Full Text      Related Articles

15

A stability result for the Stokes-Boussinesq equations in infinite 3d channels

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2615 - 2625, 2013

Marta Lewicka - (email), Mohammadreza Raoofi - (email)

 Abstract       References       Full Text      Related Articles

16

An adaptive wavelet method and its analysis for parabolic equations

Numerical Algebra, Control and Optimization  Volume 3, Issue 2, Pages : 327 - 345, 2013

Qiang Guo - (email), Dong Liang - (email)

 Abstract       References       Full Text      Related Articles

17

Existence and uniqueness of the solution of a Boussinesq system with nonlinear dissipation

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 2213 - 2227, 2013

Dominique Blanchard - (email), Nicolas Bruyère - (email), Olivier Guibé - (email)

 Abstract       References       Full Text      Related Articles

18

On the moments of solutions to linear parabolic equations involving the biharmonic operator

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3583 - 3597, 2013

Filippo Gazzola - (email)

 Abstract       References       Full Text      Related Articles

19

On asymptotically symmetric parabolic equations

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 673 - 689, 2012

Juraj Földes - (email), Peter Poláčik - (email)

 Abstract       References       Full Text      Related Articles

20

Controllability of the cubic Schroedinger equation via a low-dimensional source term

Mathematical Control and Related Fields  Volume 2, Issue 3, Pages : 247 - 270, 2012

Andrey Sarychev - (email)

 Abstract       References       Full Text      Related Articles

21

Conservation laws in mathematical biology

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3081 - 3097, 2012

Avner Friedman - (email)

 Abstract       References       Full Text      Related Articles

22

An abstract existence theorem for parabolic systems

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 2079 - 2123, 2012

Hans Wilhelm Alt - (email)

 Abstract       References       Full Text      Related Articles

23

Stable and unstable initial configuration in the theory wave fronts

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 797 - 808, 2011

Ruediger Landes - (email)

 Abstract       References       Full Text      Related Articles

24

Existence theorem for a model of dryland vegetation

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 197 - 224, 2011

Yukie Goto - (email), Danielle Hilhorst - (email), Ehud Meron - (email), Roger Temam - (email)

 Abstract       References       Full Text      Related Articles

25

On a new kind of convexity for solutions of parabolic problems

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 4, Pages : 851 - 864, 2010

Kazuhiro Ishige - (email), Paolo Salani - (email)

 Abstract       References       Full Text      Related Articles

26

Analysis of a delayed free boundary problem for tumor growth

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 1, Pages : 293 - 308, 2010

Shihe Xu - (email)

 Abstract       References       Full Text      Related Articles

27

Hölder continuity for integro-differential parabolic equations with polynomial growth respect to the gradient

Discrete and Continuous Dynamical Systems  Volume 28, Issue 3, Pages : 1069 - 1081, 2010

Luis Silvestre - (email)

 Abstract       Full Text      Related Articles

28

Internal nonnegative stabilization for some parabolic equations

Communications on Pure and Applied Analysis  Volume 7, Issue 3, Pages : 491 - 512, 2008

B. E. Ainseba - (email), Sebastian Aniţa - (email)

 Abstract       Full Text      Related Articles

29

A new class of parabolic problems connected with Newton's polygon

DCDS Supplements  Volume 2007, Issue Special, Pages : 294 - 303, 2007

Robert Denk - (email), Leonid Volevich - (email)

 Abstract       Full Text      Related Articles      

30

Multiscale methods for parabolic equations with continuum spatial scales

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 4, Pages : 833 - 859, 2007

Lijian Jiang - (email), Yalchin Efendiev - (email), Victor Ginting - (email)

 Abstract       Full Text      Related Articles

31

Weak solutions for a doubly degenerate quasilinear parabolic equation with random forcing

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 4, Pages : 885 - 905, 2007

M. Sango - (email)

 Abstract       Full Text      Related Articles

32

Approximate controllability and approximate null controllability of semilinear systems

Communications on Pure and Applied Analysis  Volume 5, Issue 4, Pages : 953 - 962, 2006

Lianwen Wang - (email)

 Abstract       Full Text      Related Articles

33

A boundary point lemma for Black-Scholes type operators

Communications on Pure and Applied Analysis  Volume 5, Issue 3, Pages : 505 - 514, 2006

Erik Ekström - (email), Johan Tysk - (email)

 Abstract       Full Text      Related Articles

34

Entropy-energy inequalities and improved convergence rates for nonlinear parabolic equations

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 5, Pages : 1027 - 1050, 2006

José A. Carrillo - (email), Jean Dolbeault - (email), Ivan Gentil - (email), Ansgar Jüngel - (email)

 Abstract       Full Text      Related Articles

35

On the measure attractor of a cellular automaton

DCDS Supplements  Volume 2005, Issue Special, Pages : 524 - 535, 2005

Petr Kůrka - (email)

 Abstract       Full Text      Related Articles      

36

On the dynamics of a mixed parabolic-gradient system

Communications on Pure and Applied Analysis  Volume 2, Issue 4, Pages : 521 - 537, 2003

J. K. Krottje - (email)

 Abstract       Full Text      Related Articles

37

Numerical approximation of a parabolic problem with a nonlinear boundary condition in several space dimensions

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 2, Pages : 279 - 294, 2002

G. Acosta - (email), Julián Fernández Bonder - (email), P. Groisman - (email), J.D. Rossi - (email)

 Abstract       Full Text      Related Articles

38

Existence of solutions for some "noncoercive" parabolic equations

Discrete and Continuous Dynamical Systems  Volume 5, Issue 3, Pages : 553 - 568, 1999

Maria Michaela Porzio - (email)

 Abstract       Full Text      Related Articles

39

Control of plate vibrations by means of piezoelectric actuators

Discrete and Continuous Dynamical Systems  Volume 2, Issue 2, Pages : 281 - 293, 1996

Marius Tucsnak - (email)

 Abstract       Full Text      Related Articles